Communications in Mathematical Physics

, Volume 264, Issue 1, pp 255–282

Nonuniformly Expanding 1D Maps

Article

Abstract

This paper attempts to make accessible a body of ideas surrounding the following result: Typical families of (possibly multi-model) 1-dimensional maps passing through ``Misiurewicz points'' have invariant densities for positive measure sets of parameters.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  1. 1.Dept. of MathUniversity of ArizonaTucsonUSA
  2. 2.Courant Institute of Mathematical SciencesNew YorkUSA

Personalised recommendations